# SDR YENA2019060310296

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 36,651 hours, 23,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INOP ELPU PN 3400-22-10 SN 007395 AT AFT GALLEY AREA.   REPLACED EMERGENCY LIGHT POWER UNIT ELPU AT AFT GALLEY AREA IAW AMM 33-50-01-400-801 A ITEM 3 STEP 6 AND H.  OPEN
